# SDR 2004FA0000221

- Difficulty date: January 28, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Aircraft: N124AE
- Make and model: Bell 206L-3
- Aircraft serial: 51591
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: 26413
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT HIGH END GOVERNOR FAILURE.  OVERSPEED OF N2.  (SW11200403763)
